• New
EFFERALDOL FLAS 500MG 16 COMP

EFFERALDOL FLAS 500MG 16 COMP

BRISTOL MYERS SQUIBB
Last items in stock
€3.75

Indications for Efferaldol

Efferaldol is a medicine whose active ingredient is paracetamol. It is indicated for the relief of occasional mild or moderate pain, such as headache, dental pain, muscle pain (contractures) or back pain (lumbago) and in febrile states in adults.

Action and mechanism of Efferaldol Flash

Paracetamol, the active ingredient of this medicine, is a derivative of para-aminophenol, with analgesic and antipyretic activity.

Dosage

The tablets are oro-dispersible, which means that they dissolve in the mouth in a few seconds. To take them, place the tablet on the tongue and allow it to dissolve. It is recommended that you take the tablets regularly to prevent the recurrence of the fever and pain, but wait at least 4 hours between each administration.

Contraindications

The simultaneous use of this medicine with other medicines containing paracetamol, e.g. medicines for flu and colds, should be avoided as high doses can lead to liver damage. It is recommended that you consult your doctor or pharmacist before starting to take this medicine, if you weigh less than 50kg, if you have liver, kidney, heart or lung disease.

Pharmacist's recommendations

Do not continue treatment without consulting your doctor if the pain lasts for more than 5 days or the fever lasts for more than 3 days.

Adverse reactions

Efferaldol can produce rare adverse effects that can affect up to 1 in 1,000 people, such as discomfort, lowering of blood pressure and increased levels of blood transaminases. Very rare adverse effects may include kidney disease, cloudy urine, allergic dermatitis and blood disorders. Paracetamol can damage the liver when taken in doses or for prolonged treatment.

Conservation

Efferaldol Flash does not require special storage conditions. It should be kept out of sight and reach of children and should not be used after the expiry date shown on the packaging.

Composition

Paracetamol

Anhydrous citric acid

Anhydrous sodium carbonate

Sorbitol

Sucrose

Cosprovidone

Sodium benzoate

Orange flavour

Aspartame

Acesulfame potassium

Sodium bicarbonate

Other services

If you have any questions about this medicine, please consult the enclosed leaflet or the pharmacists at Farmacheca, your trusted online parapharmacy.

721439
No reviews

Nuestra tienda usa cookies para mejorar la experiencia de usuario y le recomendamos aceptar su uso para aprovechar plenamente la navegación.

Para mas Informacion Politicas de Cookies